Equidistribution of holonomy about closed geodesics

Peter Sarnak, Masato Wakayama

Research output: Contribution to journalArticlepeer-review

15 Scopus citations
Original languageEnglish (US)
Pages (from-to)1-57
Number of pages57
JournalDuke Mathematical Journal
Issue number1
StatePublished - 1999

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Equidistribution of holonomy about closed geodesics'. Together they form a unique fingerprint.

Cite this